Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 716279, 7 pages
http://dx.doi.org/10.1155/2013/716279
Research Article

Soliton Solutions of the Klein-Gordon-Zakharov Equation with Power Law Nonlinearity

1Department of Mathematics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey
2Department of Physics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey

Received 30 August 2013; Accepted 8 October 2013

Academic Editors: L. Pan, V. Rai, and B. Tadić

Copyright © 2013 Mehmet Ekici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Ekici, Durgun Duran, and Abdullah Sonmezoglu, “Soliton Solutions of the Klein-Gordon-Zakharov Equation with Power Law Nonlinearity,” ISRN Computational Mathematics, vol. 2013, Article ID 716279, 7 pages, 2013. https://doi.org/10.1155/2013/716279.